Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Has vomiting, diarrhea, tiredness, arms and leg pain. Serious?

I have a 5 year old who woke up Monday throwing up. She only threw up once but has had diarrhea for the last couple of days and has been very tired. Today she woke up complaining of arm and leg pain and we carried her down the stairs. She ate a good breakfast this morning which was the first solid meal she has had in a few days. She did walk from a little after that but is very tired. Is this a simple stomach bug or something more serious with the arm and leg complaints?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013

Thanks for posting your query.

Do you have fever/ spasmodic abdominal pain/ nausea or vomiting/ acidic belching?

With the available described symptoms, there could be possibility of acute viral gastroenteritis.

Myalgia is an integral prodromal symptom of viral infection.

You should consult with internal medicine specialist/ pediatrician and should go for thorough check up.

You should also go for complete blood count, ultrasound imaging, and serum electrolytes.

Viral infection has also some effect on liver and that's why loss of appetite and fatigue is very common with viral infections.

You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics.

You should maintain your hydration by taking potassium rich liquids.

Avoid milk and all milk related products.

Take care,

Dr. Mayank Bhargava
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor